# SDR SWIA2024F01078

- Difficulty date: October 4, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 40,058 hours, 25,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA HAS CORROSION ON CROSS BEAM FR 17 UNDER WARDROBE AREA. (C-CHECK RO 10/30/2024) (FILED OPEN)	REMOVED DAMAGE SECTION OF MAIN CABIN FORWARD WET AREA CROSS BEAM FR 17 UNDER WARDROBE AREA BY CUTTING AWAY DAMAGE. FABRICATED AND INSTALLED CROSS BEAM REPAIR AT FR 17 UNDER WARDROBE AREA. REF: SRM 53-00-10/REPAIR 03P. WEIGHT OF REPAIR PARTS IS 77.429 GRAMS THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE
